# SDR USAA010535

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TORQUE BOX WEB CRACKED .1875 INCH, BS 947.5 STRINGER 11L, TORQUE BOX, FORWARD/ABV HINGE CUTOUT.  REMOVED DAMAGE, INSTALLED REPAIR FILLER AND DOUBLER PER TR 53-30-07A.  (M)
